Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2009 (2009), Article ID 315687, 3 pages
http://dx.doi.org/10.1155/2009/315687
Case Report

Enhanced Interaction between Warfarin and High-Dose Ketoconazole: A Case Report

1Department of Pharmacy Practice and Administration, College of Pharmacy, Western University of Health Sciences, CA 91766-1854, USA
2VA Greater Los Angeles Healthcare System, West Los Angeles Healthcare Center, CA 90073, USA
3Department of Pharmacy, University Health Network, Toronto, Canada M5G 2C4
4Department of Health Policy, Management and Evaluation, Faculty of Medicine, University of Toronto, Toronto, Canada M5S 1A1
5Institute for Clinical Evaluative Sciences, Toronto, Canada M4N 3M5

Received 15 September 2009; Accepted 12 November 2009

Academic Editor: Graham Pineo

Copyright © 2009 Cynthia A. Jackevicius and Mannhu N. Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cynthia A. Jackevicius and Mannhu N. Ton, “Enhanced Interaction between Warfarin and High-Dose Ketoconazole: A Case Report,” Case Reports in Medicine, vol. 2009, Article ID 315687, 3 pages, 2009. doi:10.1155/2009/315687